Since getting out of the hospital after a hypertensive crisis six weeks ago, I had been getting quite a bit of relief from a combination of steroids (i.e., hydrocortisone) and anti-histamines. I was then able to get myself off the steroids and was able to function reasonably well on just anti-histamines. A daily dose of Zyrtec was able to keep the bulk of my breathing/coughing problems and flushing under control. Over the past week, I have been finding the Zyrtec isn’t doing the trick anymore – by late afternoon, the Zyrtec wasn’t able to hold the symptoms back very effectively. So I added in Benedryl at night. This morning, I woke up and even after taking Benedryl overnight and Zyrtec upon waking today, I am already fire engine red and coughing. My vision problems are also getting worse – I’ve been having a lot of trouble reading text on my phone for the past few days and this morning I am also having trouble seeing my computer screen clearly (I have an eye appointment this morning, so I will be curious to hear if they have any thoughts on this).
I am very worried about what I am going to do if my temporary fix stops working altogether.
One thought on “Is the Honeymoon Over?”
Reblogged this on CushieBlog and commented:
From the Cushing’s Awareness Challenge…